Image of faculty member, Christopher Staecker

Dr. Christopher Staecker

Associate Professor of Mathematics
o: Bannow Science Center Rm 16
p: x3323
Faculty Website


P. Christopher Staecker,
Maps on graphs can be deformed to be coincidence-free
To appear in Topological Methods in Nonlinear Analysis.

P. Christopher Staecker,
Remnant inequalities and doubly-twisted conjugacy in free groups
To appear in Journal of Pure and Applied Algebra.

P. Christopher Staecker,
Typical elements in free groups are in different doubly-twisted conjugacy classes Topology and its Applications 157, 2010, p. 1736-1741.

P. Christopher Staecker,
A formula for the coincidence Reidemeister trace of selfmaps on bouquets of circles Topological Methods in Nonlinear Analysis 33, 2009, p. 41-50.

P. Christopher Staecker,
Axioms for a local Reidemeister trace in fixed point and coincidence theory
Journal of Fixed Point Theory and Applications 5, 2009, p. 237-247.

P. Christopher Staecker,
On the uniqueness of the coincidence index on orientable differentiable manifolds
Topology and its Applications 154, May 2007, p. 1961-1970.

Search Results